# SDR ASAA0410311

- Difficulty date: July 6, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65458953
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 27R BS 908 SPLICE CAP HAS OVERSIZED HOLES.  REMOVED AND REPLACED SPLICE CAP.  (M)
